# SDR ASAA2013022894044

- Difficulty date: February 28, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 18,467 hours, 5,816 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND FAULT CODE 77-10851 THE BOTTOM RT EGT SIGNAL IS OUT OF RANGE T495 S2 FOR ENG NR 1.  ACFT GROUNDED.  REMOVED NR 1 ENGINE LOWER LT AND RT T49.5 PROBES IAW MM 77-21-01-000-801-F00.  INSTALLED RT LOWER T49.5 PROBE IAW MM 77-21-01-400-801-F00.  INSTALLED NEW LOWER LT T49.5 PROVE IAW MM 77-21-01.  BOTH PROBES TEST GOOD IAW POWER PLANT REF TABLE 71-00-00-800-811-F00.
